MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ CONTROLCATH; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number C146F7
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Elderly female with history of coronary artery disease and hypertension.Procedure: right and left diagnostic heart catheterization.Latex free swan used for procedure and it ruptured.It was removed intact, and another latex free swan used for procedure.It ruptured as well.#3 latex free swan was used successfully to complete the procedure.No known harm to patient - patient discharged the same day.Please note that this is #10 and #11 of the latex free swans reported that the balloons broke.2021-8058, 2021-8085,2021-8110,2021-8008,2021-8009, 2021-8014, 2021-8022,2021-8050,2021-8052,20-8902 manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter) will obtain.Manufacturer response for catheter, intravascular, diagnostic, swan-ganz controlcath (per site reporter) will obtain.

Brand Name
SWAN-GANZ CONTROLCATH
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key12868390
Report Number12868390
Device Sequence Number6119830
Product Code DQO
UDI-Device Identifier00690103153132
UDI-Public(01)00690103153132(17)231101(11)211101(10)63967892
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/17/2021
Report Date (Section F) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC146F7
Device Catalogue NumberC146F7
Device Lot Number63967892
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/24/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight65 KG
Date Report Sent to FDA11/17/2021